Skip to Content

If your stomach is full of ulcers can one dose of meloxicam upset your stomach?

Answers (3)

6 Dec 2012

YES! Dont take NSAIDS when you have stomach ulcers! It is very dangerous and defintely NOT worth it.

6 Dec 2012

Don't do it, you could end up bleeding badly. NSAIDS are very hard on your stomach.

Anonymous

7 Dec 2012

Just for clarification, an NSAID is a non steroidal anti inflammatory drug. That is a pain med that is not a narcotic, or acetaminophen (Tylenol). IF your doctor gives you something for pain, tell them that you cannot take NSAID's due to ulcers. Also, tramadol can cause problems with ulcers.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is taking one Meloxicam 15mg easier on the stomach than taking 2-3 Ibuprofen?

I have been taking 2-3 Ibuprofen daily for a few months now due to lower back pain and headaches. I want to try as much as possible to reduce the ...

3 answers 1 Aug 2012

Pain - I was recently prescribed meloxicam 15mg. in conjunction with roxicodone 30 mg. I feel upset?

... to my stomach constantly. I have been told that I have stomach ulcers. Will the meloxicam help or hurt my stomach condition?

2 answers 2 Aug 2013

Bleeding Disorder - What is a safest blood thinner to take when you have stomach ulcers ??

I have two heart stents and have been taking plavix for 5 years to prevent stents from blocking. Have had three hospitalization due to bleeding from ...

2 answers 14 Aug 2014

Is meloxicam a safe alternative to ibuprofen for someone with a history of ulcers?

I told my doctor that I cannot take ibuprofen due to history of a stomach ulcer. He then prescribed me meloxicam saying it would work better than ...

1 answer 23 Jan 2015

How does prednisone affect the stomach and ulcers?

I have a really bad stomach and had 40% taken out back in 2003 and still have ups and downs but recently have had some allergy problems that I have ...

0 answers 1 Jun 2016